# SDR 17GR2015111701

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N999CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- Aircraft time: 2,749 hours, 2,207 cycles
- Engine: Pwa PW535A
- Engine time: 2,749 hours, 2,207 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 305933901
- Part serial: 3A862
- Condition: Defective
- Location: Oil System
- Part time: 2,749 hours, 2,207 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE WOULD DROPOFF TO YELLOW RANGE AS POWER WAS ADVANCE THROUGH 60 PERCENT N2.  PRESSURE WOULD RETURN INTO THE GREEN IF POWER WAS ADVANCED.  R & R PUMP WITH OVERHAULED PUMP.
